# SDR USAA010175

- Difficulty date: February 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 1 INCH BY 1 INCH, STATION 1300 INNER SKIN IN FRONT UNDER CARGO FLOOR.  REPAIRED DOUBLER PER SRM 53-00-01 FIG 203 AND EA 69182.  (M)
